Bulletin of the American Mathematical Society

A nonassociative method for associative algebras

Saunders MacLane

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 54, Number 10 (1948), 897-902.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183512374

Mathematical Reviews number (MathSciNet)
MR0026993

Zentralblatt MATH identifier
0031.34302

Citation

MacLane, Saunders. A nonassociative method for associative algebras. Bull. Amer. Math. Soc. 54 (1948), no. 10, 897--902. https://projecteuclid.org/euclid.bams/1183512374


Export citation

References

  • 1. A. A. Albert, Structure of algebras, Amer. Math. Soc. Colloquium Publications, vol. 24, New York, 1939.
  • 2. S. Eilenberg and S. MacLane, Cohomology and Galois theory. I. Symmetry of algebras and Teichmüller's cocycle, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 1-20.
  • 3. S. Eilenberg and S. MacLane, Algebraic cohomology groups and loops, Duke Math. J. vol. 14 (1947) pp. 435-463.
  • 4. M. Zorn, Theorie der alternativen Ringe, Abh. Math. Sem. Hamburgischen Univ. vol. 8 (1930) pp. 123-147, cf. equation (2), p. 125.